Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2014, 6:40 PM MDT for Roosevelt County, New Mexico. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 6:40 PM MDT (00:40 UTC)
- Expired
- Jun 6, 2014, 7:45 PM MDT
- In force
- 65 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Roosevelt County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 7:00 PM MDT | TSTM WND GST 60 | 7 Sse Pep, NM | |
| Jun 6, 7:00 PM MDT | HAIL 1 | 7 Sse Pep, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:43 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 857 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 2373 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
734
WUUS55 KABQ 070040
SVRABQ
NMC041-070145-
/O.NEW.KABQ.SV.W.0063.140607T0040Z-140607T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
640 PM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 745 PM MDT
* AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PEP...OR ABOUT 27 MILES SOUTH OF PORTALES...AND MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
LINGO...
CAUSEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3357 10306 3358 10344 3362 10352 3366 10352
3365 10358 3367 10360 3399 10345 3396 10303
3358 10305
TIME...MOT...LOC 0040Z 262DEG 28KT 3379 10332
$$
343 follow-up statements
537
WWUS55 KABQ 070059
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 PM MDT FRI JUN 6 2014
NMC041-070145-
/O.CON.KABQ.SV.W.0063.000000T0000Z-140607T0145Z/
ROOSEVELT NM-
659 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN ROOSEVELT COUNTY...
AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PEP...OR ABOUT 29 MILES SOUTH OF PORTALES...MOVING EAST
AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAUSEY...
LINGO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3358 10305 3357 10306 3358 10344 3362 10352
3366 10352 3365 10358 3367 10360 3384 10352
3395 10330 3396 10303
TIME...MOT...LOC 0100Z 272DEG 25KT 3376 10330
$$
34535
WWUS55 KABQ 070128
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
728 PM MDT FRI JUN 6 2014
NMC041-070145-
/O.CON.KABQ.SV.W.0063.000000T0000Z-140607T0145Z/
ROOSEVELT NM-
728 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN ROOSEVELT COUNTY...
AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MILNESAND...OR ABOUT 37 MILES SOUTH OF PORTALES...MOVING
EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINGO...
CAUSEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3357 10306 3358 10344 3362 10352 3366 10352
3365 10358 3367 10360 3377 10348 3392 10323
3396 10304 3395 10303
TIME...MOT...LOC 0128Z 272DEG 25KT 3365 10331
$$
34491
WWUS55 KABQ 070140
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
740 PM MDT FRI JUN 6 2014
NMC041-070145-
/O.CON.KABQ.SV.W.0063.000000T0000Z-140607T0145Z/
ROOSEVELT NM-
740 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN ROOSEVELT COUNTY...
AT 740 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MILNESAND...OR ABOUT 38 MILES SOUTH OF PORTALES...MOVING
EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINGO...
CAUSEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3357 10306 3358 10344 3362 10352 3367 10351
3376 10334 3393 10321 3396 10305 3395 10303
TIME...MOT...LOC 0140Z 276DEG 20KT 3363 10328
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:54 PM MDT, 46 minutes earlier.
Area forecast discussion, Jun 6, 5:54 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 PM MDT FRI JUN 6 2014 .AVIATION... 00Z TAF CYCLE SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN PLAINS THROUGH AROUND 03Z PRODUCING LARGE HAIL...DAMAGING WINDS AND EVEN TORNADOES. EXPECT CIGS AROUND BKN-OVC040 AND VISIBILITIES OF LESS THAN ONE MILE. GAP WINDS INTO THE CENTRAL VALLEY ARE POSSIBLE ESPECIALLY AT KSAF AND KABQ. BACK DOOR FRONT INTO THE NORTHEAST OVERNIGHT COULD PRODUCE MVFR CIGS LATE TONIGHT AND INTO THE MORNING HOURS. SOME LOW CLOUDS ARE ALSO POSSIBLE IN THE SOUTHEAST WITH MOIST LOW LEVEL SOUTHEAST FLOWS...AND TAF HINTS AT SOME LOW LEVEL CLOUDS IN KROW. ANOTHER ROUND OF SEVERE THUNDERSTORMS EAST ON SATURDAY AFTERNOON. EAST OF THE CENTRAL MOUNTAINS...VFR CONDITIONS EXPECTED THROUGH PERIOD. 05 && .PREV DISCUSSION...304 PM MDT FRI JUN 6 2014... .SYNOPSIS... A WEAKENING UPPER LEVEL RIDGE WILL SHIFT SOUTHWEST THIS WEEKEND AS A WEAK UPPER LEVEL DISTURBANCE CROSSES THE STATE. TEMPERATURES WILL GRADUALLY COOL THROUGH SUNDAY...ESPECIALLY ACROSS THE EAST. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING ON BOTH SATURDAY AND SUNDAY ACROSS THE EASTERN PLAINS...ESPECIALLY ACROSS THE NORTHEAST. A BACKDOOR COLD FRONT WILL PUSH MOISTURE WEST TO THE CONTINENTAL DIVIDE SATURDAY NIGHT...LEADING TO CHANCES FOR SUB SEVERE THUNDERSTORMS ALONG THE DIVIDE AND THE NORTHWEST MOUNTAINS SUNDAY. A DRYING AND WARMING TREND WILL BEGIN MONDAY AS THE UPPER LEVEL DISTURBANCE EXITS THE STATE. SHOWERS AND THUNDERSTORMS WILL STILL FAVOR THE NORTHERN MOUNTAINS AND EASTERN PLAINS THROUGH THIS PERIOD...BUT CHANCES WILL DECREASE EACH DAY. && .DISCUSSION... NOT MUCH CHANGE FROM THE PREVIOUS FORECAST PACKAGE. MOST NOTABLE CHANGE WAS INCREASED POPS FOR THE HIGHEST CONFIDENCE AREAS THE NEXT TWO DAYS. STORMS ARE ALREADY FIRING ALONG THE EAST SLOPES OF THE SANGRES THIS AFTERNOON. LATEST HIGH RES MODEL ANALYSIS SHOWS CAPE VALUES UP TO 2800 AND LIFTED INDICES OF -5 IN THE NORTHEAST WITH EVEN HIGHER VALUES ACROSS THE EAST CENTRAL PLAINS. ALONG WITH A BOUNDARY DRAPED OVER THE EASTERN PLAINS...SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND EVENING FOR MUCH OF THE EASTERN PLAINS. MODELS ARE NOT BULLISH ON ANY SIGNIFICANT CONVECTION AIDED PUSH OF MOISTURE...SO EXPECTING JUST MODEST DEWPOINT JUMPS IN THE RGV THAT WILL BE MIXED OUT SATURDAY. THE UPPER LEVEL RIDGE WILL WEAKEN AND SHIFT WEST SATURDAY AS AN UPPER LEVEL DISTURBANCE ENTERS THE FOUR CORNERS REGION. A BACKDOOR COLD FRONT WILL PUSH ACROSS THE EASTERN PLAINS THROUGH THE DAY SATURDAY. THESE FACTORS COMBINED WILL DEVELOP ANOTHER ROUND OF SHOWER AND THUNDERSTORM ACTIVITY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. MUCH OF THE EASTERN PLAINS WILL REMAIN UNDER THE THREAT FOR SEVERE WX AS CAPE VALUES SHOULD BE NEAR 2000 WITH LIFTED INDICES AROUND -8 ALONG AND AHEAD OF FRONT. AFTN AND EVENING CONVECTION SHOULD AID THE PROGRESSION OF THE BACKDOOR COLD FRONT THROUGH THE GAPS OF THE CENTRAL MOUNTAIN. ADVISORY LEVEL WINDS WILL BE POSSIBLE FOR PORTIONS OF THE RGV INCLUDING ABQ AND SANTA FE. THIS SURGE WILL PUSH A DEEPER POOL OF LOW LEVEL MOISTURE WEST TO THE CONTINENTAL DIVIDE AND NW MOUNTAINS. BUMPED UP OVERNIGHT LOW TEMPS AS A RESULT. THE UPPER LEVEL DISTURBANCE WILL BEGIN EXITING THE AREA MONDAY...WITH WEAK PERTURBATIONS EMBEDDED IN THE NW FLOW BEHIND IT. SOME DISAGREEMENT STILL EXISTS BETWEEN MODELS...BUT GENERAL THINKING IS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE DIVIDE AND NW MOUNTAINS SUNDAY. THE NORTHERN MOUNTAINS AND EASTERN PLAINS WILL CONTINUE TO SEE SHOWERS AND THUNDERSTORMS...WITH SOME STORMS BECOMING SEVERE ACROSS THE EASTERN PLAINS. WITH COOLER NW FLOW ALOFT...THIS WILL BE THE COOLEST DAY OF THE PERIOD...WITH MUCH OF THE EASTERN PLAINS BELOW NORMAL AND THE REST OF THE FORECAST AREA NEAR NORMAL. THE UPPER LEVEL RIDGE WILL BEGIN REBUILDING OVER NORTHERN MEXICO NEXT WEEK...INITIATING A WARMING AND DRYING TREND ALOFT. RECYCLED MOISTURE MAY PRODUCE A FEW STORMS OVER THE NORTHERN MOUNTAINS MONDAY...BUT SUBSIDENCE IN THE WAKE OF THE EXITING DISTURBANCE WILL LIMIT DEVELOPMENT. KEPT CHANCES FOR PRECIP ACROSS THE EAST TUESDAY AND WEDNESDAY AS ECMWF SHOWS BETTER LIFT...BUT CMC AND GFS HINT AT WEAKER FLOW ALOFT AND THUS LITTLE IN THE WAY OF CONVECTION. EITHER WAY...LOOK FOR HIGHS TO BECOME ABOVE NORMAL AREA WIDE BY WEDNESDAY. && .FIRE WEATHER... NO REAL SIGNIFICANT CHANGES THROUGH THE NEXT FEW DAYS. DRYLINE SLOSHING AND PUSHING WILL BE THE MAIN WEATHER CATALYST FOR THUNDERSTORMS. A VERY DRY AND UNSTABLE AIRMASS WILL BE THE OTHER STORY AND FOUND TO THE WEST OF THE DRYLINE. WESTERN AND SOME CENTRAL PORTIONS OF THE AREA WILL REMAIN UNDER SUPER HAINES CONDITIONS THROUGH SATURDAY. INCREASED THUNDERSTORM THREAT...BOTH DRY AND MIX OF WET/DRY ACROSS WESTERN AND CENTRAL AREAS AS THE WEEKEND PROGRESSES...ESPECIALLY FAVORING SUNDAY. DRYLINE HAS ACTIVATED A BROKEN LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM THE EAST SLOPES OF THE SANGRES SOUTHWARD TO NEAR VAUGHN THIS AFTERNOON. DRIER SHOWERS AND STORMS WERE FOUND OVER PORTIONS OF THE NC MTNS AND COULD GENERATE OVER TORRANCE COUNTY. LOOK FOR THIS ACTIVITY TO CONTINUE TO TRACK TOWARDS THE EAST. THE EASTERN PLAINS WILL CONTAIN THE JUICIER AIR SO THESE STORMS WILL BE WET AND POTENTIALLY STRONG/SEVERE. A VERY DRY AIRMASS AND 95TH PERCENTILE MIXING HEIGHTS WILL BE FOUND ACROSS WESTERN AND CENTRAL AREAS REST OF THIS AFTERNOON INTO THE EARLY EVENING. THE DRYLINE WILL PUSH BACK TO THE WEST TONIGHT AND INVIGORATE SOME GAP WINDS ACROSS THE SANGRES AND SANDIAS/MANZANOS. GAP WIND SHOULDNT BE AS STRONG COMPARED TO LAST NIGHT BUT WILL BE DEPENDENT ON CONVECTION ACROSS THE EAST. EITHER WAY...HIGHER DEWPOINTS WILL PUSH BACK TO THE WEST AND SPILL INTO THE RIO GRANDE VALLEY. RECOVERIES WILL BE GOOD TO EXCELLENT EAST...QUITE VARIED CENTRAL AREAS AND VERY LOW ACROSS THE WEST. A SIMILAR WEATHER PATTERN IS EXPECTED FOR SATURDAY...VERY DRY AND SUPER HAINES LIKE CONDITIONS WESTERN/CENTRAL AREAS...DRIER STORMS ALONG THE WESTERN PERIPHERY OF THE RETREATING DRYLINE BACK TO THE EAST AND WETTER ACTIVITY EASTERN PLAINS AND EAST SLOPES OF SANGRES. THE DRIER STORMS WILL BE POSSIBLE OVER THE NORTHWEST MTNS AND WEST SLOPES OF THE SANGRES...EXTENDING SOUTHWARD TOWARDS TORRANCE COUNTY. A REINFORCING BACK DOOR COLD FRONT WILL PUSH INTO THE EASTERN PLAINS DURING THE DAY ON SATURDAY AND CONCENTRATE STORM ACTIVITY THERE. THE BACKDOOR WILL PUSH THE DRYLINE QUICKLY TO THE WEST LATER SATURDAY INTO SATURDAY NIGHT. MODELS HAVE UPPED THEIR PREDICTION FOR STRONG TO PERHAPS VERY STRONG GAP WINDS ALONG THE CENTRAL MTNS. THE STRONGER GAP WINDS WILL ESSENTIALLY PUSH THE HIGHER DEWPOINTS WELL TO THE WEST. THIS WILL PROVIDE MODERATE TO GOOD RECOVERIES WESTERN/CENTRAL AREAS. THE EXCEPTION BEING HIGHER TERRAIN NEAR AZ STATE LINE WHICH SHOULD CONTINUE TO OBSERVE POOR RECOVERIES. MUCH BETTER RECOVERIES ACROSS THE EAST. STILL LOOKING PRETTY SOLID FOR A DRIER STORM ENVIRONMENT FAVORING NW AND WEST CENTRAL AREAS SUNDAY. THIS IS DUE TO THE DRYLINE GETTING PUSHED WELL TO THE WEST DURING THE MORNING. AS THE DAY HEATS UP...THE DRYLINE WILL RETREAT BACK TO THE EAST AND DRIER STORMS WILL FORM ALONG IT. THE WETTER VARIETY WILL REMAIN ALONG AND TO THE EAST OF THE CENTRAL MTNS. THE REAL FOCUS AREA APPEARS TO BE ACROSS THE JEMEZ/LOWER SAN JUANS AND WEST SLOPES OF THE SANGRES. SOME WETTING PRECIPITATION IS EXPECTED WITH THESE CELLS BUT THE STORMS SHOULD BE FAST MOVING AND CONTAIN VERY STRONG DOWNDRAFTS. THESE STORMS WILL ALSO HAVE AN APPROACHING PACIFIC WAVE FROM THE WEST TO HELP THEM DEVELOP. LIGHTNING SHOULD BE MORE PROLIFIC WITHIN ZONE 102 AS A RESULT OF THESE DYNAMICS. STAY TUNED ON THAT BECAUSE SUBTLE CHANGES IN THE TIMING OF THE PACIFIC WAVE AND HOW FAR WEST THE DRYLINE GETS WILL DETERMINE HOW MUCH AND WHERE THE STRONGER LIGHTNING SIGNAL OCCURS. EXPECTING ISOLATED ACTIVITY TOWARDS MT TAYLOR AND NORTHWARD ALONG THE CONTINENTAL DIVIDE BUT THOSE STORMS WOULD BE DRIER. THE DRYLINE SHOULD PUSH BACK TO THE WEST SUNDAY NIGHT BUT CONFIDENCE IS LESS ON HOW MUCH MOISTENING OCCURS AS THE PACIFIC WAVE TRANSLATES EAST OF THE STATE. A MID LEVEL DRY INTRUSION SHOULD BE FOUND ON THE BACKSIDE OF THIS WAVE DEPARTURE AND WOULD EVENTUALLY DRY AREAS OUT FROM WEST TO EAST. SOME AFTERNOON BREEZES WOULD ALSO BE POSSIBLE THROUGH MIDWEEK. CONFIDENCE A LITTLE SKETCHIER ON HOW MUCH DRYLINE ACTIVITY OCCURS ACROSS THE EAST DURING THIS PERIOD. BACKDOOR FRONT POSSIBLE LATER IN THE WEEK ACROSS THE EAST. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 6, 5:18 AM MDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 518 AM MDT FRI JUN 6 2014 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 518 AM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO THIS AFTERNOON AND THIS EVENING...ESPECIALLY WITHIN NORTHEASTERN PARTS OF THE STATE. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO OVER THE WEEKEND...ESPECIALLY IN NORTHEASTERN NEW MEXICO. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL AGAIN BE THE PRIMARY THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO REPORT ANY STRONG TO SEVERE WINDS OR HAIL TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Local storm report, Jun 6, 6:14 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 3 NE CLOVIS 34.44N 103.17W
06/06/2014 M1.75 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1400983
CMLLocal storm report, Jun 6, 6:15 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND GST 1 N CLOVIS 34.42N 103.20W
06/06/2014 M61 MPH CURRY NM BROADCAST MEDIA
SCHOOLNET SITE.
&&
EVENT NUMBER ABQ1400984
CMLLocal storm report, Jun 6, 6:16 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
616 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND GST 1 N CANNON AFB 34.39N 103.31W
06/06/2014 M79 MPH CURRY NM ASOS
KCVS ASOS.
&&
EVENT NUMBER ABQ1400985
CMLLocal storm report, Jun 6, 6:17 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
617 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST CLOVIS 34.41N 103.20W
06/06/2014 E70 MPH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1400986
CMLLocal storm report, Jun 6, 6:22 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
622 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST 1 NW SUMNER LAKE 34.62N 104.40W
06/06/2014 M59 MPH DE BACA NM APRSWXNET/CWOP
&&
EVENT NUMBER ABQ1400987
43Local storm report, Jun 6, 6:26 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
626 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 8 ESE SOLANO 35.80N 103.94W
06/06/2014 M1.75 INCH HARDING NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1400988
CMLThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:00 PM MDT | Tornado Warning | ABQ | Quay, Union | 30 min |
| Jun 6, 6:05 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 25 min |
| Jun 6, 6:08 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 37 min |
| Jun 6, 6:12 PM MDT | Tornado Warning | ABQ | Harding, San Miguel | 35 min |
| Jun 6, 6:21 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 114 min |
| Jun 6, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 33 min |
| Jun 6, 6:47 PM MDT | Tornado Warning | ABQ | Roosevelt | 28 min |
| Jun 6, 6:53 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 54 min |
| Jun 6, 6:58 PM MDT | Special Weather Statement | ABQ | Roosevelt | 32 min |
| Jun 6, 7:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 28 min |
| Jun 6, 7:11 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 34 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 6, 8:35 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| Jun 6, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 2 hr |
| Jun 6, 11:07 PM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Jun 7, 3:44 AM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 7, 7:57 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 48 min |
| Jun 7, 8:24 AM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Jun 7, 8:34 AM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Jun 7, 8:44 AM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 7, 1:07 PM MDT | Special Weather Statement | ABQ | Taos | 38 min |
| Jun 7, 2:40 PM MDT | Wind Advisory | ABQ | 15 hr | |
| Jun 7, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jun 7, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 43 min |
| Jun 7, 4:27 PM MDT | Tornado Warning | ABQ | Lincoln, Torrance | 33 min |
| Jun 7, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 63 min |
| Jun 7, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 54 min |
| Jun 7, 5:03 PM MDT | Tornado Warning | ABQ | Lincoln, Torrance | 27 min |
| Jun 7, 5:06 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| Jun 7, 5:13 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Union | 2 hr |
| Jun 7, 5:15 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jun 7, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 30 min |
| Jun 7, 5:18 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 117 min |
| Jun 7, 5:21 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 114 min |
| Jun 7, 5:23 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 43 min |
| Jun 7, 5:31 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 119 min |
| Jun 7, 5:38 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 67 min |
| Jun 7, 5:38 PM MDT | Tornado Warning | ABQ | Lincoln | 22 min |
| Jun 7, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 62 min |
| Jun 7, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 42 min |
| Jun 7, 5:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 51 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.